MAUDE Adverse Event Report: BALT USA PRESTIGE PLUS PACKING COIL

BALT USA PRESTIGE PLUS PACKING COIL
Model Number PRESPACK30
Medical Device Problem Codes Stretched (1601); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: # (b)(4).The returned device was inspected in our quality laboratory.During our analysis: - we observed only the microcatheter and xcel detachment controller (serial number: (b)(6) was returned; - we observed the coil system and introducer sheath was not included with the device return; - we used an in-house coil system to test the connection of the returned xcel detachment controller; - we noted when an in-house coil system was inserted into the returned xcel detachment controller, the coil system received a solid green light with an audible noise - repeated 3 times; - we noted the returned xcel detachment controller was able to detach the implant of the in-house coil system on the first attempt.Root cause of the reported stretching encountered by the delivery pusher could not be definitively determined due to the incomplete device return.During our evaluation, we observed only the xcel detachment controller was returned.Without the return of the delivery pusher used during the event, the reported damage of the coil system could not be analyzed.The returned microcatheter was not a balt unit.It is unknown exactly when or how this damage was sustained, however if the damage was present as the user attempted to retract the delivery pusher, the kinked microcatheter could have caused the delivery pusher to encounter excessive friction and ultimately lead to the body coil becoming stretched as it was being removed.Review of the manufacturing records indicate that the unit passed final inspection of the coil system, which indicates that coil system was free from damage at the point of final inspection.The returned xcel detachment controller does not appear to have contributed to the issue as it was able to detach an in-house coil system on the first attempt.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaint against lot number f250600183 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "prespack30 was utilized in a pelvic embo coil tracked and packed great got green light on ultra and coil did not fully detach.Believe the pusher became entangled with coil and pulled coil back.We then tried to snare through 4 french catheter, was able to get about 15cm pulled back and then coil stretched.Started to pull stretch coil and rest of coil came out of body.No injury to patient utilized (2) 2x12 and 2x8 and 2x4 with out issue." update 08jul2025 - additional information received from the issuer: "1.How would the tortuosity be described in this procedure? some tortuous vessel 2.Can you confirm if the supplemental accessories will be returned? (xcel, microcatheter, etc) if so, it would be appreciated.Yes 3.Can you confirm if the implant detached at any point in the procedure? yes but seemed to be entangled".Update 16jul2025 - additional information received from the issuer: 1.Was the detachment of the implant coil achieved from the physician pressing the detachment button on the controller? i believe so, think the pusher was entangled in coil which caused coil to be pulled back incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
PRESTIGE PLUS PACKING COIL
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key22701778
Report Number3014162263-2025-00058
Device Sequence Number15740780
Product Code KRD
UDI-Device Identifier00840303712046
UDI-Public(01)00840303712046(11)250613(17)300613(10)F250600183
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K251383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRESPACK30
Device Lot NumberF250600183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown